Torre, Amalia and Evans, Andy and El Gawhary, O. and Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258 . (Full text available)
This is the latest version of this item.
The link between relativistic Hermite polynomials and Lorentz beams is shown. That suggests introducing new optical fields. The paraxial propagation properties of such fields are studied in detail. They are finally put in relation to the so-called Weber-Hermite beams, which emerged within a certain class of general solutions of the 1D paraxial wave equation in Cartesian coordinates as a result of a recent re-analysis of such an equation.
|Additional information:||Article no. 115007|
|Uncontrolled keywords:||Hermite polynomials; Gaussian optical beams; paraxial wave equation|
Q Science > QC Physics > QC20 Mathematical Physics
Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
|Divisions:||Faculties > Science Technology and Medical Studies > School of Physical Sciences|
|Depositing User:||Alan Evans|
|Date Deposited:||18 Apr 2009 09:34|
|Last Modified:||16 Jun 2014 13:25|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/14630 (The current URI for this page, for reference purposes)|
Available versions of this item
- Relativistic Hermite polynomials and Lorentz beams. (deposited 18 Apr 2009 09:34) [Currently Displayed]